Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: L-E-Fuzzy Lattices
Journal: International Journal of Fuzzy Systems
Volume: 17
Issue: 3
First page: 366
Last page: 374
Issue Date: 1-Sep-2015
Rank: M23
ISSN: 1562-2479
DOI: 10.1007/s40815-015-0057-9
A new definition of a fuzzy lattice (L-E-fuzzy lattice) as a particular fuzzy algebraic structure is introduced in the framework of fuzzy equalities and fuzzy identities. The membership values structure is a complete lattice. An L-E-fuzzy lattice is defined on a bi-groupoid M, as its fuzzy sub-bi-groupoid μ equipped with a fuzzy equality E, fulfilling fuzzy lattice identities. It is proved that the new notion is a generalization of known lattice-valued structures. Basic properties of the introduced new fuzzy lattices are presented. In particular, it is proved that the quotients of cuts of μ over the corresponding cuts of E are classical lattices. By a suitable example, it is shown how the new introduced structures can be applied.
Keywords: Complete lattice | Fuzzy congruence | Fuzzy equality | Fuzzy identity | Fuzzy lattice
Publisher: Springer Link
Project: Development of methods of computation and information processing: theory and applications 
Provincial Secretariat for Science and Technological Development, Autonomous Province of Vojvodina, Grant “Ordered structures and applications”

Show full item record


checked on Jan 30, 2023

Page view(s)

checked on Jan 31, 2023

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.